# SDR AALA202203285721

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737*
- Aircraft serial: 29532
- Aircraft time: 59,379 hours, 24,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK FIRST OFFICERS #1 WINDOW POST REQUIRES REINFORCING MODIFICATION / REPAIR PER  EO 5616J009-008. ACCOMPLISHED REINFORCING MODIFICATION / REPAIR OF THE FIRST OFFICERS #1 WINDOW POST PER  EO 5616J009-008.
